# SDR CALA2014101692456

- Difficulty date: October 12, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 54,147 hours, 21,976 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPERATIONAL TEST FAILED.  EPSU BATTERY AFT LT DISPLAYED AFTER TEST.  RESET AFT LT EPSU BATTERY.  TESTED GOOD.
